Action of Hecke operators on products of Igusa theta constants with rational characteristics

Anatoli N. Andrianov; Fedor A. Andrianov

Acta Arithmetica (2004)

  • Volume: 114, Issue: 2, page 113-133
  • ISSN: 0065-1036

How to cite

top

Anatoli N. Andrianov, and Fedor A. Andrianov. "Action of Hecke operators on products of Igusa theta constants with rational characteristics." Acta Arithmetica 114.2 (2004): 113-133. <http://eudml.org/doc/278136>.

@article{AnatoliN2004,
author = {Anatoli N. Andrianov, Fedor A. Andrianov},
journal = {Acta Arithmetica},
keywords = {Igusa theta constants; Hecke operators; Siegel modular forms; theta functions of integral quadratic forms; zeta functions of modular forms},
language = {eng},
number = {2},
pages = {113-133},
title = {Action of Hecke operators on products of Igusa theta constants with rational characteristics},
url = {http://eudml.org/doc/278136},
volume = {114},
year = {2004},
}

TY - JOUR
AU - Anatoli N. Andrianov
AU - Fedor A. Andrianov
TI - Action of Hecke operators on products of Igusa theta constants with rational characteristics
JO - Acta Arithmetica
PY - 2004
VL - 114
IS - 2
SP - 113
EP - 133
LA - eng
KW - Igusa theta constants; Hecke operators; Siegel modular forms; theta functions of integral quadratic forms; zeta functions of modular forms
UR - http://eudml.org/doc/278136
ER -

NotesEmbed ?

top

You must be logged in to post comments.